# SDR AALA202109146128

- Difficulty date: September 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 16,330 hours, 6,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD OUT BOARD FLIGHT ATTENDANT FLASHLIGHT LOW BATTERY. REMOVED AND REPLACED FORWARD OUT BOARD FLIGHT ATTENDANT FLASHLIGHT BATTERY PER AMM 25-60-00.
